MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION

BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Model Number H749201001900
Medical Device Problem Codes Nonstandard Device (1420); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the removal difficulty occurred.The target lesion was located in the carotid artery.A 190 cm filterwire ez was selected for use.During the procedure, after the stent was released, the filterwire and delivery system had resistance.The delivery system could not be withdrawn along the filterwire, and could only be withdrawn together.The procedure was completed with a different device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).E1: initial reporter phone: (b)(6).
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).E1: initial reporter phone: (b)(6).Device evaluated by mfr: the filterwire was returned for analysis the wire returned inside the delivery sheath and the filter bag came back in deployed state.It is possible to observed that the spring tip was bent and stretched.
 
Event or Problem Description

Brand Name
FILTERWIRE EZ?
Common Device Name
TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel rachel
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23147764
Report Number2124215-2025-66103
Device Sequence Number9938086
Product Code NFA
UDI-Device Identifier08714729470854
UDI-Public(01)08714729470854(17)260913(10)34845431
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2026
Device Model NumberH749201001900
Device Catalogue NumberH749201001900
Device Lot Number0034845431
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer11/07/2025
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight73 KG